Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Gaviscon Double Action Liquid Peppermint – 300ml
  • Gaviscon Double Action Liquid Peppermint – 300ml
  • Gaviscon Double Action Liquid Peppermint – 300ml
  • Gaviscon Double Action Liquid Peppermint – 300ml
  • Gaviscon Double Action Liquid Peppermint – 300ml
  • Gaviscon Double Action Liquid Peppermint – 300ml
Gaviscon Double Action Liquid Peppermint – 300ml_30

Gaviscon Double Action Liquid Peppermint – 300ml

Availability: In stock

£6.49 RRP £8.99
Warning Maximum Product Quantity of 100
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Gaviscon Double Action Liquid Peppermint – 300ml

£6.49

Checked By

What is Gaviscon Double Action Liquid?

Gaviscon Double Action Liquid is an all in one remedy for both indigestion and heartburn. This medicine works for up to four hours, helping to ease irritation and symptoms like wind and bloating. If you’re suffering from indigestion and acid reflux and need a way to ease your symptoms after every meal or at bedtime, Gaviscon Double Action Liquid can help. Available in original aniseed and peppermint flavours.

 

What is indigestion?

Indigestion is quite a common condition that affects most people at one point or another, but it usually isn’t anything to worry about.  Indigestion usually happens after eating or drinking, causing several uncomfortable, unpleasant symptoms such as bloating, wind, heartburn and feeling sick. There are lots of reasons why you may be experiencing indigestion, with some of the most common causes including:

  • Spicy or fatty foods, e.g. chocolate
  • Drinking alcohol, coffee, tea, or caffeinated drinks
  • Being overweight
  • Stress or anxiety
  • Some medications
  • Smoking
  • Pregnancy

 

What are heartburn and acid reflux?

Acid reflux is a condition where excess stomach acid begins to work its way up from your stomach and into your food pipe. This causes several unpleasant symptoms, including heartburn which happens when the stomach acid irritates your food pipe and creates a burning sensation in your chest. Other side effects you may experience when you have acid reflux include:

  • A cough
  • Hiccoughs
  • A sore throat
  • A hoarse voice
  • A bad taste in your mouth
  • Bad breath
  • Feeling bloated or sick

 

How will Gaviscon Double Action Liquid treat my acid reflux and indigestion?

Gaviscon Double Action Liquid contains three active ingredients which work together to treat acid reflux and indigestion. The first two are antacids, calcium carbonate and sodium bicarbonate, which work to neutralise your excess stomach acid, turning it into harmless substances like water and easing irritation of your stomach lining. The third is sodium alginate, which works by forming a protective layer over your stomach contents, helping to prevent acid reflux and ease irritation all in one.

 

Can I take this medicine if I’m taking other medications?

If you’re taking any other medication, including those obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. If you are taking any medications by mouth, for example, tablets, capsules, or other liquid medicines, you should wait for at least 2 hours after taking your other medication before taking Gaviscon. Speak to your doctor or pharmacist if you are already taking:

  • Antihistamines, which are used for hay fever and allergy symptoms
  • Antibiotics including tetracyclines and quinolines, e.g. norfloxacin
  • Iron preparation
  • Thyroid hormones, including thyroxine
  • Antifungals, e.g. ketoconazole
  • Digoxin and beta-blockers, which are used for heart conditions
  • Neuroleptics, which are used for mental illness
  • Chloroquine, which is used for malaria
  • Bisphosphonates, which are used for osteoporosis
  • Estramustine, which is used for prostate cancer

 

Can I use this product if I’m pregnant or breastfeeding?

Gaviscon Double Action Liquid can be used if you’re pregnant or breastfeeding. However, you should ask your doctor or pharmacist before taking any medication at this time, to be sure it’s the right choice for you.

 

How much Gaviscon should I take?

Shake the bottle well before use. Take 10 – 20ml of Gaviscon Double Action Liquid, which is the same as two to four 5ml spoonfuls. Take up to 4 times a day, after each meal and before bedtime. Do not take more than 80ml of this medication a day.

 

When should this product not be used?

Gaviscon Double Action should not be given to children under the age of 12 unless advised to do so by your doctor or pharmacist. Do not take this product if you are allergic to sodium alginate, sodium bicarbonate, calcium carbonate or any of the other listed ingredients. This product contains small amounts of sodium and calcium, speak to your doctor before taking this product if you are on a low sodium or calcium diet.

 

Does Gaviscon Double Action Liquid have any side effects?

Like all medications, Gaviscon Double Action Liquid can have side effects, although not everyone will experience them. If you experience any of the following side effects, you may be experiencing an allergic reaction and should stop use and seek immediate medical assistance:

  • Skin rash
  • Itchiness
  • Dizziness
  • Swelling in the face, lips, tongue, or throat
  • Difficulty breathing

Other side effects you may experience include:

  • Constipation
  • Irritability
  • Muscle twitching or cramps
  • Indigestion which comes back when you stop taking this product
  • High levels of calcium in your blood

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which below 30 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Once opened use within 6 months. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Each 10 ml dose contains sodium alginate 500 mg, sodium bicarbonate 213 mg and calcium carbonate 325 mg.


Carbomer, Methyl parahydroxybenzoate (E218), Propyl parahydroxybenzoate (E216), Saccharin sodium, Mint flavour, Sodium hydroxide, Purified water


This product does not contain sugar or gluten.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Okay, let’s be honest, we’ve all been guilty of overindulging on delicious food at one point or another in our lives.

But what happens when you start to feel that creeping, burning feeling in your chest that tells you that you’re about to suffer with some major heartburn afterwards? And what is heartburn anyway?

Today we’re going to have a good look at what heartburn is and what you can do to keep it away.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

>